# SDR BSYA2008007

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N900JC
- Make and model: Lear 35LEAR
- Aircraft serial: 178
- Aircraft time: 17,139 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF OUT OF LCK BOTH INBOARD GEAR DOOR LIGHTS STAYED ON AFTER GEAR WAS SELECTED UP.  TRIED CYCLING GEAR, NO HELP.  AIRCRAFT RETURNED TO LCK.  BROUGHT AIRCRAFT INTO WARM HANGAR AND THAWED ICE OUT OF WHEEL WELLS, CLEANED AND LUBED GEAR AND OPS CHECKS GOOD.
